Advances in Difference Equations
Volume 2005 (2005), Issue 3, Pages 369-380
Positive periodic solutions of functional discrete systems and population models
1Department of Mathematics, University of Dayton, Dayton 45469-2316, OH, USA
2School of Mathematics, The University of New South Wales, Sydney 2052, NSW, Australia
Received 29 March 2004; Revised 23 August 2004
Copyright © 2005 Youssef N. Raffoul and Christopher C. Tisdell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We apply a cone-theoretic fixed point theorem to study the
existence of positive periodic solutions of the nonlinear system
of functional difference equations .